MathSciNet Relay Station
MathSciNet bibliographic data
MR1616649 22E50 (11F27 11S37)
Manderscheid, David Quadratic base change for $p$-adic ${\rm SL}(2)$ as a theta correspondence. I. Occurrence. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1281–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement